Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Dizziness and disorientation while standing up. Have a benign tumor in thyroid. Could it be due to it?

Almost every time I go from squatting position to standing or stand up from sitting, I get really bad head spins the point that I nearly fall over. Its been happening for couple years now. I have had blood pressure checked immediately after spell & it was perfectly fine. I ve ruled out medications as am not on any currently. Sometimes I loose control of my body & my legs & arms start to shake as if I m fighting fainting . If I m holding on to something I can t keep grasp of it. People have had to hold onto me before so I don t fall over. I have a benign tumor in my thyroid . Could it be to do with this?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Infertility Specialist 's  Response
It can be due to cervical spondylosis. Just get yourself checked by orthopedic surgeon. Also you can consult physiotherapist for neck exercises. Benign tumor in thyroid will rarely cause these symptoms.
Wish you good health.
Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor